・!-- saved from url=(0022)http://internet.e-mail -->- Journal of the Mathematical Society of Japan (JMSJ)

Journal Overview
Editorial Board
Submission
Subscription
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid
J-stage

Current Issue

Current Issue is here.
                        
Advance Publication
                        
Top Downloads

Coming Issue

Vol. 71, No. 3 (July, 2019)


Y.Miura Superharmonic functions of Schrödinger operators and Hardy inequalities
G.Ishikawa; T.Yamashita Leibniz complexity of Nash functions on differentiations
V.Guedj; C.H.Lu; A.Zériahi Weak subsolutions to complex Monge-Ampère equations
S.Choi; H.Park Small covers over wedges of polygons
M.Hino; S.Kanazawa Asymptotic behavior of lifetime sums for random simplicial complex processes
D.Bourqui; J.Sebag Finite formal model of toric singularities
M.Sawa; Y.Uchida Discriminants of classical quasi-orthogonal polynomials with application to Diophantine equations
Y.Hashimoto Relative stability associated to quantised extremal Kähler metrics
Y.Miyazaki Lp regularity theorem for elliptic equations in less smooth domains
G.Hosono .On sharper estimates of Ohsawa-Takegoshi L2-extension theorem
I.Bailleul; S.Riedel Rough flows
Y.Umeta General formal solutions for a unified family of PJ-hierarchies (J=I, II, IV, 34)
K.Murakami On an upper bound of λ-invariants of Zp-extensions over an imaginary quadratic field

Copyright © the Mathematical Society of Japan. All rights reserved.